MAUDE Adverse Event Report: EXACTECH, INC. ONE PEG PATELLA 32MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. ONE PEG PATELLA 32MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-03-32
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 118 months after a right total knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, pain, swelling, stiffness, osteolysis around the proximal tibia, synovitis, abnormal wear of the tibial insert on the medial side and oxidation of the lateral side, and delamination of the patella.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: 02-012-47-3515 - logic cr tib insert std, sz 3.5, 15 mm, 02-012-47-3511 - logic cr tib insert std, sz 3.5, 11 mm, 02-012-45-3525 - lgc tibial fit tray cem sz 3.5f / 2.5t, 02-012-45-3525 - lgc tibial fit tray cem sz 3.5f / 2.5t, 02-010-03-0235 - logic cr femoral cem, left, sz 3.5, 02-010-03-0335 - logic cr femoral cem, right, sz 3.5.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-01247.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
ONE PEG PATELLA 32MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21469159
Report Number1038671-2025-01242
Device Sequence Number3568188
Product Code JWH
UDI-Device Identifier10885862039651
UDI-Public10885862039651
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200-03-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Initial Report FDA Received Date02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexFemale